FAGGIAN Silvia

Qualifica Professoressa Associata
Telefono 041 234 6913
E-mail faggian@unive.it
Fax 041 234 7444
Sito web www.unive.it/persone/faggian (scheda personale)
 http://venus.unive.it/faggian/
Struttura Dipartimento di Economia
Sito web struttura: https://www.unive.it/dip.economia
Sede: San Giobbe
Incarichi Delegata del dipartimento per i test di accesso ai corsi di laurea triennale

Pubblicazioni per tipologia

Articolo su rivista
  • Raffaele Pesenti, Silvia Faggian, Fabio Bagagiolo, Rosario Maggistro (2019), Optimal control of the mean field equilibrium for a pedestrian tourists’ flow model in NETWORKS AND SPATIAL ECONOMICS, vol. N/D, pp. 1-24 (ISSN 1572-9427)
    Link DOIURL correlato Link al documento: 10278/3715614
  • Faggian, Silvia; Freni, Giuseppe; Fabbri, Giorgio (2017), NON-EXISTENCE OF OPTIMAL PROGRAMS FOR UNDISCOUNTED GROWTH MODELS IN CONTINUOUS TIME in ECONOMICS LETTERS, vol. 157, pp. 57-61 (ISSN 0165-1765)
    Link DOIURL correlato Link al documento: 10278/3683094
  • G. Fabbri; S. Faggian; G. Freni (2015), On the Mitra-Wan Forest Management Problem in Continuous Time in JOURNAL OF ECONOMIC THEORY, vol. 157, pp. 1001-1040 (ISSN 0022-0531)
    Link DOI Link al documento: 10278/3642945
  • S. FAGGIAN; L. GROSSET (2013), Optimal advertising strategies with age-structured goodwill in MATHEMATICAL METHODS OF OPERATIONS RESEARCH, vol. 78, pp. 259-284 (ISSN 1432-5217)
    Link DOIURL correlato Link al documento: 10278/37791
  • S. FAGGIAN; F. GOZZI (2010), Optimal investment models with vintage capital: Dynamic Programming approach in JOURNAL OF MATHEMATICAL ECONOMICS, vol. 46, pp. 416-437 (ISSN 0304-4068)
    Link DOI Link al documento: 10278/31164
  • FAGGIAN S. (2008), Applications of dynamic programming to economic problems with vintage capital in DYNAMICS OF CONTINUOUS, DISCRETE AND IMPULSIVE SYSTEMS. SERIES A: MATHEMATICAL ANALYSIS, vol. 15, pp. 527-553 (ISSN 1201-3390)
    Link al documento: 10278/29155
  • FAGGIAN S. (2008), Infinite dimensional Hamilton--Jacobi equations and applications to boundary control problems with state constraints in SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 47, pp. 2157-2178 (ISSN 0363-0129)
    Link DOIURL correlato Link al documento: 10278/29687
  • FABBRI G; FAGGIAN S.; GOZZI F (2008), On the Dynamic Proramming Approach to economic models governed by DDE's in MATHEMATICAL POPULATION STUDIES, vol. 15, pp. 267-290 (ISSN 0889-8480)
    Link DOI Link al documento: 10278/3909
  • FAGGIAN S. (2005), Boundary Control Problems with Convex Cost and Dynamic Programming in Infinite Dimension Part II: Hamilton--Jacobi--Bellman Equation in DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 12, pp. 323-346 (ISSN 1078-0947)
    Link DOIURL correlato Link al documento: 10278/3900
  • FAGGIAN S. (2005), Regular solutions of Hamilton-Jacobi -Bellman equations arising in Economics in APPLIED MATHEMATICS AND OPTIMIZATION, vol. 51, pp. 123-162 (ISSN 0095-4616)
    Link DOI Link al documento: 10278/28574
  • FAGGIAN S. (2004), Boundary Control Problems with Convex Cost and Dynamic Programming in Infinite Dimension Part I: The Maximum Principle in DIFFERENTIAL AND INTEGRAL EQUATIONS, vol. 17, pp. 1149-1174 (ISSN 0893-4983)
    URL correlato Link al documento: 10278/24422
  • FAGGIAN S.; GOZZI F. (2004), On the dynamic programming approach for optimal control problems of PDE's with age structure in MATHEMATICAL POPULATION STUDIES, vol. 11, pp. 233-270 (ISSN 0889-8480)
    Link DOI Link al documento: 10278/20267
  • BARDI M.; FAGGIAN S. (1998), Hopf-Type Estimates and Formulas For Nonconvex Nonconcave Hamilton--Jacobi break Equations in SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 29, pp. 1067-1086 (ISSN 0036-1410)
    Link DOI Link al documento: 10278/3892
Articolo su libro
  • Silvia FAGGIAN, Fausto GOZZI, Peter KORT (2019), Optimal investment with vintage capital: equilibrium distributions , WORKING PAPER-DEPARTMENT OF ECONOMICS, CÀ FOSCARI, Venezia, Dipartimento di Economia, Università Ca' Foscari Venezia, vol. 2019:12, pp. 1-49 (ISSN 1827-3580)
    URL correlato Link al documento: 10278/3715611
  • Giorgio FABBRI, Silvia FAGGIAN, Giuseppe FRENI (2018), Spatial resource wars: A two region example in Fabbri, Giorgio; Faggian, Silvia; Freni, Giuseppe, Working Papers from Department of Economics, "Ca' Foscari" University of Venice, Venezia, Department of Economics, "Ca' Foscari" University of Venice, vol. 2018:7, pp. 1-17 (ISSN 1827-3580)
    Link DOI Link al documento: 10278/3698601
  • Faggian, Silvia; Freni, Giuseppe (2016), A Ricardian Model of Forestry in Giuseppe Freni, Heinz D. Kurz, Andrea Mario Lavezzi, Rodolfo Signorino, Economic Theory and its History, Routledge (ISBN 978-1-13-818659-0) (ISSN 1359-7906)
    Link DOI Link al documento: 10278/3660539
  • Fabbri, Giorgio; Faggian, Silvia; Freni, Giuseppe (2016), Non-existence of Optimal Programs in Continuous Time , Working Papers from Department of Economics, University of Venice "Ca' Foscari" 2016, Department of Economics, University of Venice "Ca' Foscari", vol. 2016:21, pp. 1-19 (ISSN 1827-3580)
    Link DOI Link al documento: 10278/3677452
  • Faggian, Silvia; Freni, Giuseppe (2015), A Ricardian Model of Forestry in Freni, Giuseppe; Faggian, Silvia, Working Papers from Department of Economics, University of Venice "Ca' Foscari", Department of Economics, University of Venice "Ca' Foscari", vol. 2015:12, pp. 1-20 (ISSN 1827-3580)
    Link al documento: 10278/3672090
  • G. Fabbri; S. Faggian; G. Freni (2013), On the Mitra-Wan Forest Management Problem in Continuous Time in Departments of Economics, University of Venice "Ca' Foscari", Working Paper of the Department of Economics, Venice, DEPARTMENT OF ECONOMICS, CÀ FOSCARI. UNIVERSITY OF VENICE, vol. 28, pp. 1-58 (ISSN 1827-3580)
    URL correlato Link al documento: 10278/38381
  • S. Faggian; L. Grosset (2012), Optimal investment in age-structured goodwill , WORKING PAPER-DEPARTMENT OF ECONOMICS, CÀ FOSCARI. UNIVERSITY OF VENICE, Venezia, Università Cà Foscari di Venezia. Dipartimento di Scienze Economiche, vol. 07/2012, pp. 1-20 (ISSN 1827-3580)
    Link al documento: 10278/3642946
  • FAGGIAN S.; GROSSET L. (2009), Optimal investment in age-structured goodwill , Working Papers of the Department of Applied Mathematics, University of Venice, Department of Applied Mathematics, University of Venice, vol. 194, pp. 1-20 (ISSN 1828-6887)
    URL correlato Link al documento: 10278/4290
  • FAGGIAN S. (2008), Equilibrium points for Optimal Investment with Vintage Capital. , Working Papers of the Department of Applied Mathematics, University of Venice, Department of Applied Mathematics, University of Venice, vol. 182, pp. 1-17 (ISSN 1828-6887)
    URL correlato Link al documento: 10278/3830
  • FAGGIAN S. (2008), Maximum Principle for Linear-Convex Boundary Control Problems applied to Optimal Investment with Vintage Capital. , Working Papers of the Department of Applied Mathematics, University of Venice, Department of Applied Mathematics, University of Venice, vol. 181, pp. 1-16 (ISSN 1828-6887)
    URL correlato Link al documento: 10278/21464
Articolo in Atti di convegno
  • S. Faggian; R. Pesenti (2013), A linear quadratic control problem with mean field dependent fixed costs , Proceedings of the 52nd IEEE Conference on Decision and Control, IEEE / Institute of Electrical and Electronics Engineers Incorporated:445 Hoes Lane:Piscataway, NJ 08854:(800)701-4333, (732)981-0060, EMAIL: subscription-service@ieee.org, INTERNET: link esterno , Fax: (732)981-9667, vol. IEEE Catalog Number: CFP13CDC-USB, pp. 3140-3145, Convegno: 52nd IEEE Conference on Decision and Control, 10-13 Dicembre 2013 (ISBN 9781467357166) (ISSN 0743-1546)
    Link DOI Link al documento: 10278/38562
Working paper